
Zintocold DS Oral Suspension
Manufacturer
Integral Lifesciences
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Zintocold DS Oral Suspension is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Oral Suspension
Introduction
Zintocold DS Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Zintocold DS Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.
How it works
Zintocold DS Oral Suspension is a combination of three medicines:
Quick Tips
Zintocold DS Oral Suspension helps relieve symptoms of cold and flu such as headache It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you May cause excessive drowsiness when consumed with alcohol Should not be taken with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first Should be used with caution in pregnant and breastfeeding women
Related Medicines

Indocold Oral Suspension

Nonax-Cold Oral Suspension

Alflam Kold Oral Suspension

Coldiz-Plus Oral Suspension Orange

Grankof Plus Oral Suspension

Shicold-P Oral Suspension

Nazofed-DS Oral Suspension

Elzico-DS Oral Suspension

Lexicold Duo Oral Suspension
